# SDR REXA2022051300887

- Difficulty date: April 9, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge Fitting
- Part number: 601R143001
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON HINGE FITTING, FOUND LUG MARKED "C" TO HAVE DAMAGE TO LUG	REPAIRED LUG MARKED "C" IAW BOMBARDIER REO 670-57-61-107 REV B DATED 2019-01-14
